# SDR CALA0800779

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547052524
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FOUND WITH CRACK APPROX 2.5 INCH ABOVE AFT EDGE OF EXTERNAL HANDLE.  REMOVED EXISTING REPAIR DOUBLER PER SRM 51-40-02 FROM AFT CARGO DOOR, FABRICATED NEW REPAIR DOUBLER PER SRM 52-00-01, ALODINED AND PRIMED REPAIR DOUBLER AND BASE SKIN PER SRM 51-20-01.  INSTALLED NEW REPAIR DOUBLER PER SRM 52-00-01.  CRACK TERMINATED IN EXISTING FASTENER HOLE, NEW REPAIR DOUBLER INCORPORATED.
